# SDR HEEA956174

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 50540
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Condition: Defective
- Location: Cockpit Vhf
- Component: KY196
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSES MEMORY; VHF RADIO DISPLAY FLICKERS.  FREQUENCIES ARE NOT ALL ACCESSIBLE AND WILL NOT RECEIVE.
